advertisement
Question
Posted by: Lynda | 2005/07/07

PURBAC

I have been prescribed PURBAC DS. I have taken only 3 tabs and have started developing a mottled red blotches on my legs. I have stopped taking the tabs. Is this a good idea. I have read some pretty gruesome stories about the side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Lynda,

Hypersensitivity reactions particularly involving the skin are among the most common adverse effects of co-trimoxazole. This is usually due to the sulphamethoxazole component of the tablet.
Yes, I'd say stop the treatment and contact your doctor for a different option.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: mom | 2006/03/07

My daughter was prescribed Purbac Ds by a skin specialist , but I am getting worried as she has now been taking it for 6 months. Her skin is clear, but what are the long term side effects of taking an antibiotic?

Reply to mom
Posted by: the kid | 2005/09/03

im using purbac ds for alittle over 2weeks now and my feet and hands get this unbearable itch is this normal or should i stop the treatment

Reply to the kid

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement